MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER
Model Number 1006
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wire broke inside the patient.A savion flx guidewire was selected for a lower extremity intervention.As the physician was trying to cross the lesion, the wire broke.The entire wire was then retrieved from the patient.The patient experienced no complications and was fine post-procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device eval by manufacturer: the device was broken 262 cm proximal to fractured section and 38 cm distal to proximal section.The device was kinked at the distal tip.Overall length could not be measured due to condition of device.The outer diameter of the distal tip, middle, and proximal sections were within specifications.

Brand Name
SAVION FLX
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8527898
Report Number2134265-2019-04001
Device Sequence Number11233718
Product Code DQX
UDI-Device Identifier08714729978824
UDI-Public08714729978824
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K180726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2021
Device Model Number1006
Device Catalogue Number1006
Device Lot Number0023200713
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2019
Initial Date Received by Manufacturer 03/26/2019
Supplement Date Received by Manufacturer05/10/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1